I've been having really strange neurological symptoms, including numbing and intense chills/shivering (no cold/flu symptoms at all), lately. Chills started two weeks ago and are intense. Balsalazide was the only medication I was on when it started (I added the mesalamine enemas when I had some flare symptoms). I've been on Balsalazide for 3 years, but I hear you can develop later symptoms and I had neurological symptoms that were mild when first started and then disappeared. My blood work (CBC, ESR, CRP, b12 and complete metabolic panel) are all normal so I wonder if it's medication induced. MRI was normal too. Do you think this can be medication induced since all the tests are normal so far and it's the only one i've been on consistently?
Also, would you go off the Balsalazide first or start another new ASA right away? I get symptoms of stomach pain in particular when I try to go off the medication even in remission.
I'm anxious to mix things up and try something new, but I also can't tolerate these chills/shivering symptoms.
Post Edited (Jane974) : 11/29/2020 8:03:34 PM (GMT-7)